# SDR BUEA20180108002

- Difficulty date: January 6, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N359AD
- Make and model: Emb EMB-145EP
- Aircraft serial: 145169
- Aircraft time: 30,627 hours, 23,574 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Module
- Condition: Failed
- Location: Cabin Lights
- Component: Control Module
- Component part number: 423810
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AFTER LANDING, A BURNING ODOR COMING FROM ROW 1, THIS IS THE FOURTH DISCREPANCY OF THIS NATURE.  MAINTENANCE REMOVED AND REPLACED A LIGHTS CONTROL MODULE. NO FURTHER ODOR WAS DETECTED AND THE ACFT WAS RETURNED TO SERVICE. IT IS NOTED AT NO TIME WAS THERE ANY SMOKE DETECTED.
